# SDR TRBA20120507002

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,703 hours, 31,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING AN END CAP IN GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND MISSING EMERGENCY FLOOR LIGHT STRIP END CAP AND REINSTALLED IN GALLEY AREA IAW JIC 25-28-21 RAI 11000. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
